File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Hölder’s reverse inequality and its applications

TitleHölder’s reverse inequality and its applications
Authors
Issue Date2016
Citation
Publications de l'Institut Mathématique (Belgrade), 2016, v. 99, p. 211-216 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/227322

 

DC FieldValueLanguage
dc.contributor.authorZhao, C-
dc.contributor.authorCheung, WS-
dc.date.accessioned2016-07-18T09:09:47Z-
dc.date.available2016-07-18T09:09:47Z-
dc.date.issued2016-
dc.identifier.citationPublications de l'Institut Mathématique (Belgrade), 2016, v. 99, p. 211-216-
dc.identifier.urihttp://hdl.handle.net/10722/227322-
dc.languageeng-
dc.relation.ispartofPublications de l'Institut Mathématique (Belgrade)-
dc.titleHölder’s reverse inequality and its applications-
dc.typeArticle-
dc.identifier.emailCheung, WS: wscheung@hku.hk-
dc.identifier.authorityCheung, WS=rp00678-
dc.identifier.doi10.2298/PIM1613211Z-
dc.identifier.hkuros259829-
dc.identifier.volume99-
dc.identifier.spage211-
dc.identifier.epage216-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats